# SDR ASAA2023011341499

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 43,601 hours, 12,601 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Locked
- Location: Sat Phone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE INOPERATIVE, STATES NOT READY ON SAT 1 & SAT 2 BOTTOM PAGE ACARS SAYS NO NUMBER UNABLE TO MAKE SAT PHONE CALLS. GROUNDED - YES. FOUND IRIDIUM TRANSCEIVER IN A LOCKED UP STATE.  CYCLED 1 C/B. REF B737-800 FIM 23-15- TASK 801. ACCOMPLISHED OUTGOING AND INCOMING CALLS VIA SATCOM; LOUD AND CLEAR. OPS TEST GOOD. REF B737-800 AMM 23-15-00. GROUND VERIFICATION TESTS GOOD.
